MAUDE Adverse Event Report: ANIKA THERAPEUTICS INC MONOVISC; SODIUM HYALURONATE FOR INTRAARTICULAR INJECTION

ANIKA THERAPEUTICS INC MONOVISC; SODIUM HYALURONATE FOR INTRAARTICULAR INJECTION
Model Number 690-016
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed.An investigation was performed at the manufacturing plant.The lot number was not provided and the device was not returned to the manufacturing plant for investigation.We will continue to monitor and trend the reported event.
 
Event or Problem Description
On (b)(6) 2021, fda forwarded the medwatch number mw5100154 to anika inc.It was reported the patient tried and failed medication.Additional information was solicited to the customer, no additional information was provided.

Brand Name
MONOVISC
Common Device Name
SODIUM HYALURONATE FOR INTRAARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS INC
32 wiggins ave
bedford MA 01730
MDR Report Key11903088
Report Number3007093114-2021-00040
Device Sequence Number3742238
Product Code MOZ
UDI-Device Identifier10886705025183
UDI-Public10886705025183
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P090031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690-016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;